BREAKING NEWS

Metro

World

Spiritual

4 Apr 2018

Young Man Allegedly Collapses After Taking Marijauna And Tramadol In Delta State

A man who reportedly took a mixture of marijuana and Tramadol left his friends in serious panic after he reportedly collapsed.

The man reportedly slumped after taking a mixture of tramadol and marijuana
A young Nigerian man who was high on drugs on Easter day collapsed and began behaving strangely near a river in Delta state, according to reports.

Information gathered online revealed that the man allegedly took marijuana, tramadol among other drugs in an attempt to get himself high on the festive day.

Instead of getting high, he began misbehaving and collapsed on the ground after which he ran into the river to wash off the effect.

He was filmed by a friend who mocked him as he behaved strangely.


THINK YOUR FRIEND WOULD BE INTRESTED? SHARE THIS STORY USING ANY OF THE SHARE BUTTON BELOW ⬇

PLACE YOUR TEXT ADVERT BELOW:>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>

Loading...

SHARE YOUR STORY WITH US VIA EMAIL: INFO@247NIGERIANEWSUPDATE.CO

RECEIVE NEWS VIA OUR WHATSAPP, KINDLY TEXT +234 701 056 0394 TO ADD YOU

CLICK HERE TO JOIN US ON OUR YOUTUBE CHANNEL FOR NEWS UPDATE

CLICK HERE TO JOIN US ON TWITTER FOR INSTANT NEWS UPDATE: @247NGNEWSUPDATE

CLICK HERE TO JOIN MILLIONS AROUND THE GLOBE TO READ NEWS ON OUR FACEBOOK FAN PAGE

FOR INSTANT UPDATES ON INSTAGRAM CLICK HERE

RECEIVE INSTANT NEWS UPDATE VIA OUR BBM BROADCAST: D3EDEFDF

Post a Comment

 
Copyright © 2015 247 Nigeria News Update
Website by Tech Guardian